# SDR SWIA202053749

- Difficulty date: September 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Aft C Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM AFT STOP FITTING ON SILL CORRODED, MARKED.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED THE CARGO DOOR LOWER AFT STOP FITTING, REF CRJ200 SRM.  CHECKS ARE GOOD AT THIS TIME.
